# SDR REXA2024101700882

- Difficulty date: October 6, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 35,389 hours, 24,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: SH670369651
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670SH-53-043 REV C, WE HAVE ENCOUNTERED MISMATCHED FACTORY PILOT HOLES @FS 843 LBL 18 COMMON TO THE LBL18 FLOOR BEAM AND PRESSURE BOX EXISTING HOLES.  REPAIRED BY INSTALLING A FREEZE PLUG IAW MHIRJ REO 690-53-41-502 REV -- DATED 2024-10-11.
